# SDR MALA976044

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK 4000 HOUR, DENTS ON FUSELAGE SKIN UNDER ICE SHIELD BEYOND LIMITS, STA 312.0 BETWEEN WL 84.0 AND 82.0 AND STA 313.0 BETWEEN WL 73.0 AND 71.0.  REMOVED ICE SHIELDS FROM STA 308 TO STA 348 AND FROM WL 90 TO WL 67.5.  REMOVED DAMAGED AREAS FROM FUSELAGE SKIN, FABRICATED AND INSTALL REPAIR DOUBLER AND FAY SEALED IAW SAAB 340 SRM 53-70-10 PG 201-203, 53-70-10 PAGE 221 FIGURE 213.  DAMAGE IS ON RIGHT SIDE OF AIRCRAFT.
